Alert archive / Florida / Frost Advisories in 2008
Frost Advisory 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this frost advisory at Nov 26, 2008, 2:21 PM EST for Flagler County, Nassau County, Florida. It took effect at Nov 27, 2008, 3:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2008, 2:21 PM EST (19:21 UTC)
- In effect from
- Nov 27, 2008, 3:00 AM EST
- Expired
- Nov 27, 2008, 6:31 AM EST
- In force
- 4 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL
The radar
The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2763 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this frost advisory went out at Nov 26, 9:05 AM EST, 5 hours 16 minutes earlier.
Area forecast discussion, Nov 26, 9:05 AM EST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
905 AM EST WED NOV 26 2008
.UPDATE...WATER VAPOR IMAGERY SHOWS LARGE TROUGH OVER THE NE CONUS
AND INTO THE WRN ATLC NEAR 75W. WEAK HIGH PRESSURE RIDGE ALOFT OVER
LOWER MS VALLEY AND A SHORTWAVE OVER CENTRAL PLAINS IS SPREADING
CIRRUS THIS WAY AND WILL BE MOVING OVER THE AREA LATER TODAY AND
TONIGHT GIVING WAY TO SUNNY/MOSTLY SUNNY CONDS. MEANWHILE...BELOW
NORMAL TEMPS CONTINUE AS COLD HIGH PRESSURE SYSTEM IS CENTERED OVER
AL/FL PANHANDLE WITH A LIGHT NW WINDS FLOW OVER THE CWA. MAX TEMPS
IN THE LOWER TO MID 60S EXPECTED TODAY. TONIGHT...MIN TEMPS EXPECTED
TO FALL TO FREEZING OVER THE INLAND AREAS BUT DURATION IS SOMEWHAT
LIMITED DUE TO THE HIGH CLOUDS MOVING IN...BUT CERTAINTY ENOUGH TO
WARRANT A POSSIBLE FREEZE WARNING INLAND NE FL...WHICH MAY BE POSTED
LATER TODAY.
&&
.AVIATION...VFR FORECAST. MOSTLY CLEAR WITH JUST AN INCREASE IN
CIRRUS WITH LIGHT NWLY TO WLY FLOW.
&&
.MARINE...BUOYS SHOW NW WINDS AROUND 8-12 KT AND SEAS OF 3 FT OR
LESS. AS HIGH PRESSURE MOVES CLOSER TO THE AREA LATER TODAY THESE
WINDS WILL RELAX EVEN FURTHER WITH SEAS ALSO DECREASING.
&&
.FIRE WX...RED FLAG WARNING TODAY WITH VERY DRY AIR NOTED IN JAX 12Z
SOUNDING WITH PWAT OF ONLY 0.16 INCHES. DURATIONS OF RH VALUES BELOW
35% MAY BE UP TO 8 HOURS IN SOME LOCATIONS.
&&
.CLIMATE...IT IS NOTED THAT SO FAR THIS MONTH A FEW ASOS SITES HAVE
AVERAGED TEMPERATURES OF 4-5 DEG BELOW NORMAL. LOOKING AT LATEST
TEMP GUIDANCE...THIS STATISTIC SHOULD NOT CHANGE MUCH THROUGH
NOV 30TH.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-
MARION-PUTNAM-SUWANNEE-UNION.
RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
SHASHY/KERNSHazardous weather outlook, Nov 26, 8:35 AM EST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 835 AM EST WED NOV 26 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271030- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 835 AM EST WED NOV 26 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FREEZE WATCH TONIGHT FOR INLAND NORTHEAST FLORIDA WITH AREAS OF FROST... FOR TONIGHT...COLD HIGH PRESSURE WILL SETTLE OVER THE AREA PRODUCING CLEAR SKIES AND LIGHT WINDS. MINIMUM TEMPERATURES NEAR 30 DEGREES WILL BE POSSIBLE ACROSS THE INTERIOR NORTHEAST FLORIDA. AREAS OF FROST CAN BE EXPECTED. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE FOR MORE INFORMATION. VERY DRY CONDITIONS WILL PRODUCE AN ELEVATED FIRE DANGER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... DRY CONDITIONS WILL CONTINUE AN ELEVATED FIRE DANGER ON THURSDAY OVER NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT/ARS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 8:47 PM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 11 hr |
| Nov 26, 2:07 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 28 hr |
| Nov 26, 2:21 PM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 16 hr |
Nearby
Frost Advisories in Florida, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.